MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 24MM; NAIL, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 24MM; NAIL, FIXATION, BONE
Model Number 212.108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth and weight are unknown.Unknown date in 2017.Additional product code: ktt.Device was scheduled to be explanted on (b)(6), 2017.It is unknow if that procedure occurred as planned.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Original surgery to treat a left proximal humerus fracture was performed on (b)(4) 2017.The patient was implanted with sixteen (16) synthes devices which include twelve (12) locking screws, three (3) cortex screws and one (1) plate.The patient returned on an unknown date for post-operative x-rays.The x-rays revealed non-union as the fracture did not heal as expected.It was also reported that the patient had fallen multiple times post-operatively and was non-complaint with post-operative care.To address the non-union, surgeon will be performing a revision for hardware removal on (b)(6), 2017.It has been decided that all of the 16 implanted devices will be removed.Patient will be revised to a different treatment plan and no new devices will be implanted; it is unknow if that procedure occurred as planned.There was no reported product problem and per the x-rays, the devices appeared to be intact.This is report 3 of 16 for (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 24MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7070667
Report Number2939274-2017-50072
Device Sequence Number1119699
Product Code JDS
UDI-Device Identifier10886982151827
UDI-Public(01)10886982151827(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.108
Device Catalogue Number212.108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;